RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2019, Number 10, Pages 21–27 (Mi ivm9503)  

Summary equation for functions, which are holomorphic outside two triangles, and its applications

F. N. Garif'yanov

Kazan State Power Engineering University, 51 Krasnosel'skaya str., Kazan, 420066 Russia

Abstract: A method is proposed for regularizing a six-element linear total equation in the class of odd functions that are holomorphic outside two regular triangles and having zero at least three multiplicities at infinity. The applications to the problem of moments for entire functions of exponential type are indicated.

Keywords: Carleman boundary value problem, regularization method, moments of entire functions of exponential type.

DOI: https://doi.org/10.26907/0021-3446-2019-10-21-27

Full text: PDF file (316 kB)
References: PDF file   HTML file

UDC: 517.518
Received: 23.09.2018
Revised: 09.12.2018
Accepted: 27.03.2019

Citation: F. N. Garif'yanov, “Summary equation for functions, which are holomorphic outside two triangles, and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 10, 21–27

Citation in format AMSBIB
\Bibitem{Gar19}
\by F.~N.~Garif'yanov
\paper Summary equation for functions, which are holomorphic outside two triangles, and its applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2019
\issue 10
\pages 21--27
\mathnet{http://mi.mathnet.ru/ivm9503}
\crossref{https://doi.org/10.26907/0021-3446-2019-10-21-27}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9503
  • http://mi.mathnet.ru/eng/ivm/y2019/i10/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:66
    Full text:1
    References:6
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020